# SDR UPS06446238

- Difficulty date: February 9, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 980-1000 S38L FOUND CRACK AT STRINGER 3EA FASTENER HOLES APPROX 1/16" LONG.  FWD CARGO COMPT BS 970 TO BS 1000 S38L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
